Discussions By Condition: I cannot get a diagnosis.

A Shot in The Dark

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Mara Sweet
  • May 28, 2012
  • 07:11 PM

I am taking a shot in the dark here that I might find some answers. I am experiencing an illness that I cannot get an answer for. For about three years now I have had the same symptoms. It starts with an ear ache in my left ear, my lymph nodes visibly swell under my chin, neck, and across my shoulder, and under my arm (all on my left side). When this happens I eventually become nauseated and get an intense headache. I also feel drained and have some minor vision problems like blurred vision. The only medication that works to relieve the pain is a strong anti-inflammatory called Tordol. Opiates do not make the pain go away. I also get an achy sensation throughout my upper left quadrant (shoulder, arm, chest, and neck). I have had a couple CT scans that show my lymph nodes enlarged and a myriad of blood work that turns out "excellent". I can feel something pressing in my throat when this happens too. It feels like it's deep under the back of my tongue in my throat. If anyone has any ideas I would greatly appreciate it. I have been to an ENT and he has ruled out some minor things, but I have not been back. Tired of hearing "this is strange" and "we have no idea". I have purposely left out my age and sex in order to possibly get an unbiased idea of what this could be. This is increasing in frequency and intensity. It used to happen only once or twice in 6 months, now it is increased to happening every few weeks. Thank you for reading this.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?